Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Radon transforms and finite type conditions
HTML articles powered by AMS MathViewer

by Andreas Seeger PDF
J. Amer. Math. Soc. 11 (1998), 869-897 Request permission

Abstract:

We prove regularity of Radon type integral operators in $L^{p}$-Sobolev spaces.
References
Similar Articles
Additional Information
  • Andreas Seeger
  • Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
  • MR Author ID: 226036
  • Email: seeger@math.wisc.edu
  • Received by editor(s): October 28, 1997
  • Additional Notes: The author’s research was supported in part by an NSF grant.
  • © Copyright 1998 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 11 (1998), 869-897
  • MSC (1991): Primary 35S30; Secondary 47G10, 32F40, 44A12
  • DOI: https://doi.org/10.1090/S0894-0347-98-00280-X
  • MathSciNet review: 1623430